# SDR FDEA202210152573

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA7112501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIOGRAPHY INSPECTION CARRIED OUT ON TRANSVERSE SKIN SPLICE AT STATION 6-100   AND FOUND 01 EACH CRACK INDICATION AT FORWARD SIDE OF STRINGER 7 LEFT CENTER   SPLICE, PROPAGATE FROM SECOND FASTENER FROM CENTER APPROXIMATELY 0.5 INCHES   LENGTH.  MAIN DECK CARGO STATION 6-100 STRINGER 7 LEFT CRACKED SPLICE FITTING REMOVED AND   REPLACED AS PER SRM 51-33-01-OG. SPLICE FITTING FABRICATED BY MACHINING AS PER   DOUGLAS DRAWING A6A7112 REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
